QCD, Wick's theorem for KdV tau-functions and the string equation

Citation
Hw. Braden et al., QCD, Wick's theorem for KdV tau-functions and the string equation, PHYS LETT B, 514(3-4), 2001, pp. 293-298
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS B
ISSN journal
0370-2693 → ACNP
Volume
514
Issue
3-4
Year of publication
2001
Pages
293 - 298
Database
ISI
SICI code
0370-2693(20010816)514:3-4<293:QWTFKT>2.0.ZU;2-0
Abstract
Two consistency conditions for partition functions established by Akemann a nd Damgaard in their studies of the fermionic mass dependence of the QCD pa rtition function at low energy (a la Leutwiller-Smilga-Verbaarschot) are in terpreted in terms of integrable hierarchies. Their algebraic relation is s hown to be a consequence of Wick's theorem for 2d fermionic correlators (Hi rota identities) in the special case of the 2-reductions of the KP hierarch y (that is KdV/mKdV). The consistency condition involving derivatives is an incarnation of the string equation associated with the particular matrix m odel (the particular kind of the Kac-Schwarz operator). (C) 2001 Elsevier S cience B.V. All rights reserved.